# SDR SWI2024F00536

- Difficulty date: May 1, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Elongated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE FUSELAGE SIDE, HINGE LUGS HOLES FROM LUG 16 TO 27, NUMEROUS TO THE HOLES ARE ELONGATED.     (C-CHECK RO 6/19/2024)    REMOVED AND REPLACED PAX DOOR PIANO HINGE ON THE FUSELAGE SIDE REF: CRJ-700 SRM 53-21-23-201-007-A01 PAR. 4.R AND DWG. SH670-31810 REV AE. LEAK CHECK GOOD. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
